MathSciNet Relay Station
MathSciNet bibliographic data
MR897429 18A40 (18A35)
Im, G. B.; Kelly, G. M. Adjoint-triangle theorems for conservative functors. Bull. Austral. Math. Soc. 36 (1987), no. 1, 133–136.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement